MAUDE Adverse Event Report: ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG

ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
It was reported the ipg is not communicating with external devices.In turn, surgical intervention may be pending.
 
Event or Problem Description
Additional information, indicates the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive, since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10743832
Report Number1627487-2020-33027
Device Sequence Number11591274
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5355232
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight102